# SDR 20010212CW006

- Difficulty date: January 19, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N225J
- Make and model: Cessna 550
- Aircraft serial: 5500283
- Engine: Pwa JT15D1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Fitting
- Condition: Buckled
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE NOSE LANDING GEAR ACTUATOR WAS REMOVED, THE NOSE LANDING GEAR ACTUATOR AFT ATTACH STRUCTURE WAS FOUND BUCKLED AND 4 FASTENERS WERE FOUND SHEARED OFF AROUND THE ATTACH FITTING ON THE TOP AND RIGHT HAND SIDE.
